# SDR CALA2025031002651

- Difficulty date: March 2, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,240 hours, 25,275 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0109 - CRACK ON FWD FRAME R2 DOOR UPPER GUIDE ARM CUTO UT. SFR FLAGGED. UPDATE INSPECTION ITEM ESFR ENTRY ALL INSPECTIONS ACCOMPLISHED AT STENGINEERING IN PNS AS IAW B757-200 SRM 52-10-02 -2R-1 REPAIRED R2 DOOR FWD FRAME UPPER HINGE IAW B757-200 SRM 52-10-02 -2R-1 MAJOR REPAIR SUBSEQUENT INSPECTIONS REQUIRED.
